Periodica Mathematica Hungarica

, Volume 33, Issue 2, pp 135–151 | Cite as

On systems of strongly nonlinear parabolic functional differential equations

  • L. Simon

Mathematics subject classification numbers, 1991

Primary 35R10 Secondary 35K60 

Key words and phrases

Strongly nonlinear parabolic equations (parabolic) functional differential equations systems of parabolic equations 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F. E.Browder, Strongly nonlinear parabolic equations of higher order,Atti Acc. Lincei,77 (1986), 159–172.Google Scholar
  2. [2]
    L.Simon, Strongly nonlinear parabolic functional differential equations,Annales Univ. Sci. Budapest, Sectio Math. 37 (1994), 215–228.Google Scholar
  3. [3]
    M.Badii, J. I.Diaz and A.Tesei, Existence and attractivity results for a class of degenerate functional parabolic problems,Rend. Sem. Mat. Univ. Padova,78 (1987), 110–124.Google Scholar
  4. [4]
    J. K.Hale,Asymptotic behavior of dissipative systems, American Mathematical Society, Providence, Rhode Island, 1988.Google Scholar
  5. [5]
    J. L.Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969.Google Scholar
  6. [6]
    E.Zeidler,Nonlinear functional analysis and its applications, II A and II B, Springer, 1990.Google Scholar
  7. [7]
    J.Berkovits and V.Mustonen, Topological degree for perturbations of linear maximal monotone mappings and applications to a class of parabolic problems,Rend. Mat. Ser. VII,12, Roma (1992), 597–621.Google Scholar
  8. [8]
    F. E.Browder, Pseudo-monotone operators and nonlinear elliptic boundary value problems on unbounded domains,Proc. Natl. Acad. Sci. USA,74 (1997), 2659–2661.Google Scholar

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • L. Simon
    • 1
  1. 1.Department of Applied AnalysisEötvös UniversityBudapestHungary

Personalised recommendations